Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 74, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jun 17, 2011, 7:17 PM EDT for Volusia County, Florida. It was in force for 42 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2011, 7:17 PM EDT (23:17 UTC)
- Expired
- Jun 17, 2011, 7:59 PM EDT
- In force
- 42 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
County Volusia County, FL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 7:19 PM EDT | TSTM WND GST 53 | 3 Sw Daytona Beach, FL | KDAB ASOS AT DAYTONA BEACH INTERNATIONAL AIRPORT MEASURED A 46 KT/53 MPH WIND GUST. |
| Jun 17, 7:30 PM EDT | TSTM WND DMG | 4 Wsw Daytona Beach, FL | TREE DOWN AT MM 263 ON I-95. ESTIMATED 18 INCH DIAMETER. TIME ESTIMATED BY RADAR. |
| Jun 17, 7:30 PM EDT | TSTM WND GST 60 | 5 W Daytona Beach, FL | SPOTTER REPORTED ESTIMATED WINDS GUSTS OF 60 MPH NEAR INTERSECTION OF TOURNAMENT DRIVE AND LPGA BOULEVARD. |
| Jun 17, 7:35 PM EDT | TSTM WND DMG | 1 Sw Daytona Beach, FL | SPOTTER REPORTED 30-40 FOOT TREE SNAPPED IN HALF ON ROADWAY BLOCKING ONE LANE OF TRAFFIC ON EASTBOUND INTERNATIONAL SPEEDWAY AT NOVA ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 11.3 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 587 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 1402 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
948
WUUS52 KMLB 172317
SVRMLB
FLC127-180015-
/O.NEW.KMLB.SV.W.0074.110617T2317Z-110618T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
717 PM EDT FRI JUN 17 2011
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL VOLUSIA COUNTY IN FLORIDA
* UNTIL 815 PM EDT.
* AT 715 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR PORT ORANGE...AND MOVING
NORTHEAST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
DAYTONA INTERNATIONAL SPEEDWAY...SOUTH DAYTONA...WILBUR BY THE
SEA...DAYTONA BEACH...HOLLY HILL...ORMOND BEACH AND ORMOND BY THE
SEA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 2932 8104 2929 8103 2925 8100 2915 8096
2911 8093 2902 8102 2925 8123 2927 8119
2927 8116 2930 8115 2936 8106
TIME...MOT...LOC 2316Z 224DEG 8KT 2914 8108
$$
KELLY1 follow-up statement
819
WWUS52 KMLB 172359
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
759 PM EDT FRI JUN 17 2011
FLC127-180008-
/O.CAN.KMLB.SV.W.0074.000000T0000Z-110618T0015Z/
VOLUSIA-
759 PM EDT FRI JUN 17 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL VOLUSIA COUNTY IS
CANCELLED...
THE SEVERE STORM THAT PROMPTED THE WARNING HAS WEAKENED AND PUSHED
OFFSHORE...THUS THE WARNING HAS BEEN CANCELLED. DAYTONA BEACH
INTERNATIONAL AIRPORT GUSTED TO 53 MPH AT 719 PM WHEN THE STORMS
WENT THROUGH.
LAT...LON 2932 8104 2929 8103 2925 8100 2915 8096
2911 8093 2902 8102 2925 8123 2927 8119
2927 8116 2930 8115 2936 8106
TIME...MOT...LOC 2358Z 224DEG 8KT 2921 8101
$$
KELLYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 2:52 PM EDT, 4 hours 25 minutes earlier.
Area forecast discussion, Jun 17, 2:52 PM EDT, 4 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 252 PM EDT FRI JUN 17 2011 .DISCUSSION... REST OF TODAY...INITIAL STORMS BEGINNING TO FIRE WITH THE HEAT OF AFTN. ALONG THE ECSB AND LAKE BOUNDARIES. ADDITIONAL DEVELOPMENT CAN BE ANTICIPATED OVER THE NEXT SEVERAL HOURS WITH NUMEROUS BOUNDARY COLLISIONS AND GENERAL STORM MOTION TOWARD THE NORTH TO NORTHEAST. ACTIVITY STRONGLY TIED TO SB HEATING WILL WIND DOWN WITH DUSK AND END BY AROUND 10 PM. WINDS WL BECOME CALM WITH SOME AREAS OF SMOKE AND HAZE ACROSS VOLUSIA...LAKE...ORANGE AND SEMINOLE COUNTIES. SAT...SURFACE RIDGE AXIS REMAINS SITUATED NEAR THE CENTER PORTION OF THE FLORIDA PENINSULA. GUIDANCE SUGGESTS MOISTURE WRAPPING AROUND PERIPHERY OF RIDGE AND UP THE PENINSULA SATURDAY AFTERNOON WITH A WEAK UPPER LEVEL TROUGH SLOWLY MOVING ACROSS THE STATE. WILL GO WITH SCT STORMS DURING AFTN OVER THE INTERIOR WITH WEAK STEERING TOWARD THE NORTH TO NORTHEAST ONCE AGAIN. HIGHS GENERALLY IN THE LOW TO MID 90S INLAND AND NEAR 90 COAST. SAT NIGHT-SUN...THE STORMS THAT FORM FROM LATE DAY BOUNDARY COLLISIONS OVER THE INTERIOR ON SATURDAY MAY BE ABLE TO MOVE BACK TOWARD THE COAST SATURDAY EVENING UNDER A WEST TO SOUTHWEST STEERING FLOW. WILL THEREFORE KEEP A SLIGHT CHANCE OF SHOWERS AND STORMS IN THE FORECAST FOR SATURDAY NIGHT THROUGH MIDNIGHT. WINDS WILL BECOME LIGHT OUT OF THE SOUTH/SOUTHWEST WITH LOWS IN THE LOW/MID 70S. HIGH PRESSURE RIDGE AXIS WILL EXIST ACROSS SOUTH FLORIDA SUNDAY. THE EAST COAST SEA BREEZE WILL STILL BE ABLE TO DEVELOP INTO THE AFTERNOON BUT WILL BE DELAYED WITH LESS INLAND MOVEMENT NORTH OF THE CAPE. AIRMASS REMAINS FAIRLY MOIST SO SHOULD STILL SEE ISOLATED TO SCATTERED CONVECTION DEVELOP INTO THE AFTERNOON WITH ENHANCEMENT IN ACTIVITY WITH ANY INTERACTIONS ALONG THE EAST COAST BREEZE OVER THE AREA. RAIN CHANCES WILL BE SLIGHTLY GREATER TOWARD OKEECHOBEE AND THE TREASURE COAST WHERE MODELS INDICATE HIGHER MOISTURE. MON-THU...(PREVIOUS DISCUSSION) SURFACE RIDGE AXIS CONTINUES TO MOVE SLOWLY UP AND DOWN THE PENINSULA MAKING FOR A DIFFICULT FORECAST. DEPENDING ON WHERE THE AXIS OF THE SURFACE RIDGE IS EACH DAY IMPACTS WHETHER SEA BREEZES START EARLY AND CLEARS THE COAST OR IS HAMPERED FROM MAKING MUCH INLAND MOVEMENT. HIGHS EACH DAY IN THE LOWER 90S AND OVERNIGHT LOWS IN THE LOWER 70S WHICH IS CLOSE TO THEIR CLIMO VALUES FOR THE THIRD WEEK OF JUNE. && .AVIATION... LOCAL MVFR CONDITIONS NEAR/IN ISOLATED SHOWERS MAINLY INTERIOR THROUGH 03Z THEN VFR AREAS BR/FU FM 08Z-12Z. && .MARINE... HIGH PRESSURE RIDGE AXIS WILL REMAIN OVER SOUTH CENTRAL/SOUTH FLORIDA THROUGH LATE WEEKEND INTO EARLY NEXT WEEK. WINDS WILL REMAIN GENERALLY OUT OF THE SOUTH TO SOUTHWEST...EXCEPT SOUTHEAST ALONG THE COAST WHEN THE SEA BREEZE DEVELOPS IN THE AFT. WIND SPEEDS WILL REMAIN AROUND 15 KTS OR LESS WITH SEAS AOB 3 FT. && .FIRE WEATHER... SCATTERED STORM DEVELOPMENT OVER INLAND LOCATIONS. LESSER COVERAGE OF PRECIPITATION WILL OCCUR ESPECIALLY ALONG THE SPACE AND TREASURE COAST DUE TO LIGHT STEERING WINDS AND INLAND SEA BREEZE PENETRATION. CRITICAL FIRE WEATHER CONDITIONS ARE NOT EXPECTED. ISOLATED TO SCATTERED LIGHTNING STORMS WILL CONTINUE TO BE A SOURCE OF FIRE IGNITION INTO LATE WEEKEND AND EARLY NEXT WEEK AS THE EAST COAST SEA BREEZE DEVELOPS AND MOVES INLAND. NO LOW RH CONCERNS ARE EXPECTED. && .PRELIMINARY POINT TEMPS/POPS... DAB 74 94 74 93 / 20 20 20 30 MCO 74 95 74 95 / 20 30 20 30 MLB 75 91 74 91 / 10 30 20 30 VRB 74 91 74 90 / 10 30 20 30 LEE 75 95 76 95 / 20 30 20 30 SFB 76 96 75 95 / 20 30 20 30 ORL 77 95 76 95 / 20 30 20 30 FPR 73 90 73 91 / 10 30 20 40 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM...PENDERGRAST LONG TERM....WEITLICH
Hazardous weather outlook, Jun 17, 9:35 AM EDT, 9 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 935 AM EDT FRI JUN 17 2011 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-172100- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 935 AM EDT FRI JUN 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... AFTER A RATHER BENIGN WEATHER DAY ON THURSDAY...A RETURN OF ISOLATED TO SCATTERED LIGHTNING STORMS IS EXPECTED AS LOW LEVEL MOISTURE AND INSTABILITY INCREASES THROUGH THE DAY. THE SEA BREEZE WILL FORM EARLY IN THE AFTERNOON AND ISOLATED STORMS ARE EXPECTED TO DEVELOP OVER THE COASTAL COUNTIES. BOUNDARY INTERACTIONS WILL INCREASE OVER INTERIOR SECTIONS BY MID TO LATE AFTERNOON...WHICH SHOULD LEAD TO SCATTERED COVERAGE OF STORMS. A FEW STRONG STORMS WITH FREQUENT LIGHTNING...STRONG MICROBURST WINDS...SMALL HAIL AND HEAVY RAINFALL ARE POSSIBLE...MAINLY OVER THE INTERIOR COUNTIES. ANY STORMS THAT DEVELOP WILL MOVE TOWARD THE NORTH TO NORTHEAST AROUND 5 TO 10 MPH. .MARINE THUNDERSTORM GUST IMPACT... AFTERNOON HEATING WILL LEAD TO A FEW STRONG STORMS OVER THE PENINSULA THIS AFTERNOON AND EARLY EVENING. THE GREATEST COVERAGE SHOULD BE ACROSS THE INTERIOR COUNTIES. STORM MOTION IS EXPECTED TO BE TO THE NORTH TO NORTHEAST AROUND 5 TO 10 MPH...WITH A FEW STORMS POSSIBLY MOVING BACK ACROSS THE COAST FROM CAPE CANAVERAL NORTHWARD. .FIRE WEATHER IMPACT... MINIMUM RELATIVE HUMIDITY VALUES ARE EXPECTED TO BE AROUND 40 PERCENT ACROSS THE INTERIOR BUT WITH DRY FUELS AND ISOLATED LIGHTNING STORMS...THERE WILL BE A THREAT OF NEW FIRE IGNITION AND RAPID SPREAD FROM STRONG OUTFLOW WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE CHANCES FOR AFTERNOON AND EVENING LIGHTNING STORMS LOOK TO REMAIN AT OR BELOW NORMAL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. LASCODY/WEITLICH
In the hours before
Special weather statement, Jun 17, 3:41 PM EDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
341 PM EDT FRI JUN 17 2011
FLZ059-064-172030-
MARTIN-ST. LUCIE-
341 PM EDT FRI JUN 17 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER CENTRAL MARTIN COUNTY...
SOUTHERN ST. LUCIE COUNTY...
* UNTIL 430 PM EDT.
AT 335 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL IN CENTRAL
AND WESTERN MARTIN AND SAINT LUCIE COUNTIES...AND NEARLY STATIONARY.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2701 8056 2737 8068 2741 8068 2745 8041
2701 8025
TIME...MOT...LOC 1940Z 151DEG 7KT 2711 8043
BOWENSpecial weather statement, Jun 17, 3:47 PM EDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
347 PM EDT FRI JUN 17 2011
FLZ058-172045-
OKEECHOBEE-
347 PM EDT FRI JUN 17 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER NORTHWESTERN OKEECHOBEE
COUNTY...
* UNTIL 445 PM EDT.
AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE
CONVERGENCE OF MULTIPLE BOUNDARIES WHICH WILL SPARK STRONG STORMS IN
NORTHWESTERN OKEECHOBEE COUNTY.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2739 8112 2742 8115 2744 8115 2747 8118
2754 8121 2757 8119 2757 8118 2761 8115
2764 8115 2764 8114 2764 8093 2739 8082
TIME...MOT...LOC 1944Z 151DEG 7KT 2751 8110
BOWENLocal storm report, Jun 17, 4:51 PM EDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
451 PM EDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 1 SE HOLOPAW 28.13N 81.05W
06/17/2011 E1.00 INCH OSCEOLA FL TRAINED SPOTTER
SPOTTER REPORTED QUARTER-SIZED HAIL ON MERCURY DRIVE IN
HOLOPAW.
&&
ARBSpecial weather statement, Jun 17, 5:15 PM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
515 PM EDT FRI JUN 17 2011
FLZ045-053-172215-
ORANGE-OSCEOLA-
515 PM EDT FRI JUN 17 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER WESTERN ORANGE
COUNTY...NORTHWESTERN OSCEOLA COUNTY
* UNTIL 615 PM EDT.
AT 509 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
MULTIPLE BOUNDARY INTERACTIONS WHICH WILL SPARK STRONG STORMS OVER
ORANGE AND OSCEOLA COUNTIES. STORMS WILL MOVE TO THE NORTH AND
NORTHEAST AT 5 TO 10 MPH.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. TORRENTIAL
RAINFALL WILL TEMPORARILY REDUCE VISIBILITY AND MAY CAUSE FLOODING
ON ROADS AND HIGHWAYS.
LAT...LON 2860 8165 2861 8113 2835 8113 2830 8129
2812 8133 2811 8146 2813 8146 2814 8151
2819 8152 2825 8157 2826 8166
TIME...MOT...LOC 2111Z 174DEG 7KT 2845 8130
BOWENSpecial weather statement, Jun 17, 6:11 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
611 PM EDT FRI JUN 17 2011
FLZ041-044-045-144-172300-
INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-ORANGE-SOUTHERN LAKE
COUNTY-
611 PM EDT FRI JUN 17 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER LAKE COUNTY...NORTHWESTERN
ORANGE COUNTY...AND NORTHWESTERN VOLUSIA COUNTY...
* UNTIL 700 PM EDT.
AT 605 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE
CONVERGENCE OF THE EAST COAST AND WEST COAST SEA BREEZES...WHICH
WILL SPARK STRONG STORMS. STORMS WILL MOVE TO THE NORTHEAST AT ABOUT
10 MPH.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY AND MAY CAUSE FLOODING ON ROADS
AND HIGHWAYS.
LAT...LON 2896 8196 2896 8166 2929 8165 2932 8168
2940 8142 2926 8139 2915 8142 2895 8130
2884 8134 2887 8136 2883 8141 2872 8142
2854 8165 2835 8166 2834 8195
TIME...MOT...LOC 2207Z 234DEG 4KT 2882 8168
BOWENLocal storm report, Jun 17, 6:18 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
618 PM EDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG 1 ENE SEA WORLD 28.42N 81.45W
06/17/2011 ORANGE FL TRAINED SPOTTER
SPOTTER REPORTED MULTIPLE LARGE TREE LIMBS DOWN IN
WILLIAMSBURG.
&&
ARBThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 2:55 PM EDT | Special Weather Statement | MLB | Martin, Saint Lucie | 50 min |
| Jun 17, 3:41 PM EDT | Special Weather Statement | MLB | Martin, Saint Lucie | 49 min |
| Jun 17, 3:47 PM EDT | Special Weather Statement | MLB | Okeechobee | 58 min |
| Jun 17, 4:06 PM EDT | Severe Thunderstorm Warning | MLB | Osceola | 39 min |
| Jun 17, 4:14 PM EDT | Severe Thunderstorm Warning | MLB | Martin | 31 min |
| Jun 17, 4:45 PM EDT | Severe Thunderstorm Warning | MLB | Osceola | 44 min |
| Jun 17, 5:15 PM EDT | Special Weather Statement | MLB | Orange | 60 min |
| Jun 17, 5:49 PM EDT | Severe Thunderstorm Warning | MLB | Orange, Osceola | 56 min |
| Jun 17, 6:02 PM EDT | Severe Thunderstorm Warning | MLB | Seminole, Volusia | 58 min |
| Jun 17, 6:11 PM EDT | Special Weather Statement | MLB | Lake | 49 min |
| Jun 17, 6:36 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Volusia | 54 min |
| Jun 17, 6:48 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Orange | 57 min |
| Jun 17, 7:02 PM EDT | Special Marine Warning | MLB | 118 min | |
| Jun 17, 7:32 PM EDT | Special Weather Statement | MLB | Volusia | 43 min |
| Jun 17, 7:41 PM EDT | Areal Flood Advisory | MLB | Lake, Volusia | 2 hr |
| Jun 17, 7:41 PM EDT | Special Weather Statement | MLB | Lake | 49 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.